American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37K40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Miguel A. Alejo, Claudio Muñoz and Luis Vega. The Gardner equation and the $L^2$-stability of the $N$-soliton solution of the Korteweg-de Vries equation. Trans. Amer. Math. Soc. 365 (2013) 195-212.
Abstract, references, and article information   
View Article: PDF

[2] Scipio Cuccagna. On asymptotic stability in 3D of kinks for the $\phi ^4$ model. Trans. Amer. Math. Soc. 360 (2008) 2581-2614. MR 2373326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wen-Xiu Ma and Yuncheng You. Solving the Korteweg-de Vries equation by its bilinear form: Wronskian solutions. Trans. Amer. Math. Soc. 357 (2005) 1753-1778. MR 2115075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1